Quasilinear ∂̄-equation on bordered Riemann surfaces

  1. Černe, M. 1
  2. Flores, M. 2
  1. 1 University of Ljubljana
    info

    University of Ljubljana

    Liubliana, Eslovenia

    ROR https://ror.org/05njb9z20

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Mathematische Annalen

ISSN: 0025-5831

Year of publication: 2006

Volume: 335

Issue: 2

Pages: 379-403

Type: Article

DOI: 10.1007/s00208-006-0755-6 SCOPUS: 2-s2.0-33646188712 GOOGLE SCHOLAR
Data source: Scopus